Bulletin of the American Mathematical Society

Duality theorems for convex functions

R. T. Rockafellar

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 1 (1964), 189-192.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525800

Mathematical Reviews number (MathSciNet)
MR0165429

Zentralblatt MATH identifier
0121.14803

Citation

Rockafellar, R. T. Duality theorems for convex functions. Bull. Amer. Math. Soc. 70 (1964), no. 1, 189--192. https://projecteuclid.org/euclid.bams/1183525800


Export citation

References

  • 1. E. Eisenberg, Duality in homogeneous programming, Proc. Amer. Math. Soc. 12 (1961), 783-787.
  • 2. W. Fenchel, On conjugate convex functions, Canad. J. Math. 1 (1949), 73-77.
  • 3. W. Fenchel, Convex cones, sets and functions, multilith lecture notes, Princeton Univ., Princeton, N. J., 1953.
  • 4. A. J. Goldman and A. W. Tucker, Theory of linear programming, pp. 53-98, Annals of Mathematics Studies no. 38, Princeton Univ. Press, Princeton, N. J., 1956.
  • 5. S. Karlin, Mathematical methods and theory in games, programming and economics, Vol. I, Addison-Wesley, Reading, Mass., 1960.
  • 6. J.-J. Moreau, Fonctions convexes en dualité, Faculté des Sciences de Montpellier, Séminaires de Mathématiques, 1962 (multigraph).
  • 7. J.-J. Moreau, Fonctions convexes duales et points proximaux dans un espace hilbertien, C. R. Acad. Sci. Paris 255 (1962), 2897-2899.